MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH

MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH
Model Number 105-5081-153
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the surgeon used sab for thrombectomy and the rebar18 microcatheter to deliver the stent.The microcatheter lot number was: b745949.When the stent was delivered to the distal end of the microcatheter, it could not be delivered.In order to find out the cause, it was requested to return the stent to the factory for inspection.The vessel was not tortuous.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.The patient was undergoing surgery for treatment of ischemic stroke in the middle cerebral artery.Patient condition: mrs baseline: none, mrs procedure: unknown, nihss baseline: unknown, nihss score post procedure: none, tici baseline: none, tici post procedure: none.Patient's vessel tortuosity was moderate.Iv tpa was not contraindicated.0 passes with the device.Stroke onset to reperfusion time was 5 hours.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported stroke onset to reperfusion time: 5 hours.The procedure was completed by replacing the stent with a smaller diameter 4-20.Continuous saline flush was administered and maintained as indicated in the ifu.There was n damage to the catheter or solitaire pushwire.The tip of the solitaire sheath was secured into the hub of the microcatheter.

Brand Name
REBAR
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22469266
Report Number2029214-2025-01557
Device Sequence Number15429893
Product Code KRA
UDI-Device Identifier00847536026834
UDI-Public(01)00847536026834(17)260613(10)B745949
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2026
Device Model Number105-5081-153
Device Catalogue Number105-5081-153
Device Lot NumberB745949
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date08/07/2025
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale